# SDR AALA20100130TUL04

- Difficulty date: January 30, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CORRODED OUT OF LIMITS AT STATION 702 TO 712 RIGHT.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
